# SDR CA050621011

- Difficulty date: June 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hydromech Unit
- Part number: 32447452
- Part serial: A75281
- Condition: Damaged
- Location: Engine
- Component: 32447452
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER CHANGE WITH NO SUBSEQUENT RESPONSE TO THROTTLE  LEVEL INPUT.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT-OF-DEPATURE.  SUBSEQUENT INSPECTION REVEALED A DAMAGED HYDROMECHANICAL FUEL CONTROL/FUEL PUMP ASSEMBLY.
